# SDR 97ZZZX212

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-232
- Aircraft serial: 461
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT OF SFO, PILOT REPORTED ENG NR 2 FAILED.  A/C RETURNED TO GATE AND AFTER INSPECTION (DELAY OF 2 HRS, 23 MIN) A/C CONTINUED TO MEX. AND TO SFO W/O PROBLEM.  PFR GAVE ECAM MSE 'ENG 1 VANE COMPRESSOR' WITH CFDS MESSAGE 'VSV MECH/HYD VALVE, ENG INSP'.  MAX EGT WAS C36 DEGREES FOR 2 SEC.  VSV ACTUATOR WAS CHANGED AND THE LINKING MECHANISM INSP FOR RIGGING.  THE 7TH AND 10TH STAGE BLEED VALVES WERE CHECKED TO ENSURE THEY WERE WORKING, AND THE ENGINE WAS AGAIN INSPECTED FOR HIGH TEMP.
